Feeling a little behind

Discussion in 'Fibromyalgia Main Forum' started by arens3, Jul 8, 2008.

  1. arens3

    arens3 New Member

    I don't know what is wrong with me but I have read up on everything that has my symptoms. It's really hard for me as I am new in a relationship and we planed to marry next year. As time goes on my symptoms are getting worse. I feel like running away as I seem to not be able to function as when we first met. I can't get myself out of bed, all I want to do is sleep. I am so depressed and can't hold a job and right now can't even find one. I am a Phlebotomist by tread but my mind is like being in a fog and it will shut down and I can't remember something I did a second ago. I told my doctor that I thought it might be MS but he did a test and it wasn't Thank God! They are doing all kinds of test but so far they came up with arthritis and neuropathy. I have been on every kind of medication that is out there except Lyrica. My symptoms are: headaches, mostly right side pain, a lump in my arm where the bend is on the top AC vein. Creepy crawling tingling feeling in my legs, arms,lips, neck, shoulders, back and sometimes stomach. I have dry heaves and my stomach will wrench. blurred vision, dry mouth, numbness in hands and feet, severe pain in big toes, dry eyes, sores and pain in mouth area, and one that keeps reoccurring outside under my lip, almost like a pimple but more infectious. I get a weird cold & hot sensation in my body epically in my legs, feet, arms and hands. The muscles in my legs get really tight and it feels like the are shrinking. my hand, fingers,toes and feet do the same and they twist out of shape. I feel like I'm possessed or something. Can anyone shed some light on this. I have been taking vitamin B injections once a month for 6mo now along with getting sun at least 15-20 minutes a day, plus milk and cheese and anything else with vitamin D in it. I also take a lot of vitamins on a daily routine. I have tried Cymbolta,Mirapex, Arthrotec,Gabapentin,Zoloft and Prednisone. This is what I am taking now and the only thing now Strattera,Tramadol,Diclofenac, and Requip.
    Thank for the space to vent, Health to all.
  2. poets

    poets Member

    Hi and welcome to the board. I have FM and have a lot of the symptoms that you describe. I'm really sorry you feel so bad. The symptoms can fluctuate from day to day. I really can't say for sure in your case because we all have different symptoms. I hope you can find some answers and get some lasting relief.

  3. DeborahLynn

    DeborahLynn Member

    I would suggest you look into seeing if you have FMS and/or CFS.

    After five years of my going from doctor to doctor, trying to find out what was wrong with me, I read about FMS and CFS and it described me perfectly. I had to ask my doctor if I had CFS & FMS, and that's when he diagnosed me (not him doing the research and suggesting it to me).

    Welcome to this board, and I hope you find relief soon!

  4. Catseye

    Catseye Member

    One thing you can try is giving up all foods containing dairy, like the milk and cheese. Many people who have been eating wheat and dairy all their lives find that they can no longer tolerate them after they become ill. They are just too hard for the body to digest. I would give up all wheat and dairy. It was one of the first things that made me feel better. Google for food intolerances.

    The digestive process suffers just like everything else and food you used to be able to eat can now become poisons to the body.
  5. arens3

    arens3 New Member

    Yes, thank you and I told my doctor about that but he said use the lactose free milk and other dairy products. I feel like he really don't listen to me any way. I tried to give him a list of my symptoms and he wouldn't except it, so what do you do?
  6. marti_zavala

    marti_zavala Member

    I think Barrow is right. It is not a matter of lactose. Dairy contains lots of amino acids and that is good for us BUT one of the amino acids is arginine which feeds herpes virus. (don't freak - we all have HSV-1 even as children). But that sounds like the painful spot near your mouth may be that.

    I would take OTC Vit D for the Vit D rather than dairy. In addition to arginine, dairy can increase the mucous in our gut and our sinuses and it can be highly allergic.

    Your body is different now so you just have to listen to it and discover what you can or can't eat or drink.

    You have been diagnosed with neuropathy so you know where some of the pain comes from.

    The wretching and the dry heaves is definitely your body trying to eject something that it thinks is poison. Can you think of anything you are ingesting or inhaling?

    I think once you remove that, your cognitive issues will get better and your depression will lift. Do you have the energy to do an elimination diet?

    Can you try a really clean diet for a week? No dairy, no wheat, no chemicals, distilled water, no alcohol, no smoking or being around a smoker, no perfume, that kind of stuff. If you can do it for one week, you may discover that it is something your body doesn't like,


  7. arens3

    arens3 New Member

    Dear Martin,
    No can do because I can not go without Requip. The rest is easy.
  8. marti_zavala

    marti_zavala Member

    Don't get off the medications you need. I was just talking about food or inhalants, things that you can control.

    You could also try removing 2 things a week and see how that goes. It would take longer but then you could narrow it down faster.

    Good luck, hope you feel better,
  9. lrning2cope

    lrning2cope New Member

    I know it sounds weird , but I have FM and diabetes and some of your symptoms sound like mine - kind of a combination of symptoms from both .Just a thought.

    I hope you are feeling better SOON .

  10. arens3

    arens3 New Member

    as I know i cant stay off the requip thank you
  11. arens3

    arens3 New Member

    yes ive been checked out for about everything there is but no i dont have diabetes but i do have RH FM and neuropthy and hopefully nothing else. but thanks anyway

  12. Catseye

    Catseye Member

    is not lactose. That's probably true for some, but for us it's a matter of digestion not working well. Casein is the cow protein in milk that is the main culprit. It is hard to digest. To make things even worse, pasteurizing milk alters the protein and since it isn't broken down properly by digestion, it ends up confusing the immune system. The immune system goes after the undigested pasteurized protein molecules as if they were foreign invaders instead of food. It makes the immune system hyperactive to other things that you normally would not be allergic to, like cats and pollen in my case. And the undigested milk protein congests the liver and hinders its functions.

    There is absolutely no reason for CFSers to consume dairy products other than they are yummy. Steer clear of them until you get digestion and the immune system working again, at the least. But they're better left alone indefinitely.
  13. praise

    praise New Member

    I too have your symptoms. My question is have you been tested for Lupus? If not, get an ANA blood test. However, you also need to see a dermatologist about the mouth sores if you have any red blotches or sores on your face that may fade but won't go away.
    Lupus did not show up in my blood test, but as my dermatologist was doing a biopsy for my skin cancers, the lab work came back as lupus.
    Getting out in the sun may be the worst thing for you. I strongly suggest,you get some Good Quality Vitamin D in liquid drops or pills and stay out of the sun until you make sure it's not Lupus. If after a few days of no sun, your symptoms improve, you may be on the right track.

    Also, candida can also cause your symptoms. Read about Candida and if you think it fits your symptoms, leave off all sugar, and all carbs, everything....even fruit for at least a week. If you feel much worse at first (about 3 days),it's called the "die off", and you will think you are dying, but after the die off, you will be a human being again. You can't cheat because even a little sugar will just prolong your misery.
    Hope this helps. Judy